# SDR VNAA2025021911102

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 20,264 hours, 17,959 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L WING A/I CAUTION MSG. DURING CLIMB OUT OF CLT. / REMOVED AND REPLACED LH OUTBOARD TELESCOPIC HARNESS IAW CRJ 900 AMM 30-11-10-000/400-802. OPS CHECK GOOD. NO FURTHER FAULTS FOUND AT THIS TIME.
